2017
Том 69
№ 6

All Issues

On extension of continuous functions defined on a circle

Andriyuk E. P.

Full text (.pdf)


Abstract

We consider the problem of the extension of a continuous function defined on a circle to the interior of the disk without critical points.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 8, pp 1203-1211.

Citation Example: Andriyuk E. P. On extension of continuous functions defined on a circle // Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1011–1017.

Full text